# SDR HALA0700345

- Difficulty date: August 14, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 18,286 hours, 3,524 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Oil Consumption
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAULT DID NOT START AFTER LANDING DUE TO OIL QTY 0.  ADDED 3 PINTS OF OIL.  NO LEAKS NOTED.  FOUND "NO LIGHT OFF" FAULT ON ECU.  REPLACED IGNITER PLUG PER FIM 49-11-00 AND M/M 74-21-2.  OPS CK LEAK CK GOOD.
